Skip to content
after removal of iud
halcal126 posted:
halcal126 posted: I had my iud removed in sep i had the non hormon one which i believe was paragard. but i had it for 6years. my period were normal oct-feb but jan it only lasted a day and a half then this month pretty much only a day. they normally lasted 3-5. after a little bit of blood then it was brownish stuff only when i wiped. I have taken several pregnanct test a couple weeks ago. Is this normal?
lovebird79 responded:
I just had my Paraguart IUD removed in December.
My period in December was 2 weeks late (probably from the trauma of having it removed, but has been my normal 31 day cycle with a very heavy period for January.

You are a bit ahead of me, but my understanding is that your period may get a bit lighter, but not by much, as a lot of women experience slightly heavier periods after getting the IUD.

I have also found from my research that not everyone shows a positive pregnancy test early on so if you think you are pregnant (which is a possibility since you have a very light period) you may want to go to the doctor to have the blood test.

Good luck! Let me know how it goes!
halcal126 replied to lovebird79's response:
Thank you I will. If the same thing happens next month i will for sure go to the doctors. and good luck to you as well.

Spotlight: Member Stories

About Me: I'm a wife and a mom. Why I came to WebMD: To become a better informed health consumer. I'm a baby boomer facing the same challen...More

Helpful Tips

Here is what my OBGYN said
I just wanted to say first of all that this forum was really helpful in making me calm down. I am 29 years old and I was on seasonique lo ... More
Was this Helpful?
0 of 0 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.